Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

An Abstract Linear Volterra Equation with a Nonconvolution Kernel

T. Kiffe
Proceedings of the American Mathematical Society
Vol. 82, No. 1 (May, 1981), pp. 51-57
DOI: 10.2307/2044315
Stable URL: http://www.jstor.org/stable/2044315
Page Count: 7
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Abstract Linear Volterra Equation with a Nonconvolution Kernel
Preview not available

Abstract

This paper is concerned with the existence and uniqueness of solutions to the equation $x(t) + \int^t_0 a(t, \tau)Ax(\tau) d\tau = f(t)$ where $A$ is an unbounded, positive, selfadjoint operator on a Hilbert space. A representation is given for the solution of this equation.

Page Thumbnails

  • Thumbnail: Page 
51
    51
  • Thumbnail: Page 
52
    52
  • Thumbnail: Page 
53
    53
  • Thumbnail: Page 
54
    54
  • Thumbnail: Page 
55
    55
  • Thumbnail: Page 
56
    56
  • Thumbnail: Page 
57
    57